MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A1 LECTIN; BLOOD GROUPING LECTIN

IMMUCOR, INC. ANTI-A1 LECTIN; BLOOD GROUPING LECTIN
Catalog Number 0012280
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The use of this product is either by manual test tube or slide method only.The customer site did not return to immucor any remaining customer site lectin product or red blood cell samples under test at the customer site, so the immucor laboratory was unable to investigate the items.Also, because the use of this product is either by manual test tube or slide method only, then immucor technical support could not access any automated test well images using a remote electronic connection method.
 
Event or Problem Description
On (b)(6) 2016, a customer reported unexpected positive results when using anti-a1 lectin by tube methodology.

Brand Name
ANTI-A1 LECTIN
Common Device Name
BLOOD GROUPING LECTIN
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6126074
Report Number1034569-2016-00312
Device Sequence Number13508873
Product Code KSI
UDI-Device Identifier10888234000952
UDI-Public10888234000952
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BK830018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/12/2018
Device Catalogue Number0012280
Device Lot Number980012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2016
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1